About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2003 (2003), Issue 13, Pages 785-791
http://dx.doi.org/10.1155/S1085337503303021

Ill-posed equations with transformed argument

Department of Mathematics, University of Kaiserslautern, Kaiserslautern 67663, Germany

Received 16 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the operator transforming the argument of a function in the L2-setting. Here this operator is unbounded and closed. For the approximate solution of ill-posed equations with closed operators, we present a new view on the Tikhonov regularization.